Jump to ContentJump to Main Navigation
Show Summary Details
In This Section

Journal of Inverse and Ill-posed Problems

Editor-in-Chief: Kabanikhin, Sergey I.

6 Issues per year

IMPACT FACTOR 2016: 0.783
5-year IMPACT FACTOR: 0.792

CiteScore 2016: 0.80

SCImago Journal Rank (SJR) 2015: 0.583
Source Normalized Impact per Paper (SNIP) 2015: 1.106

Mathematical Citation Quotient (MCQ) 2015: 0.43

See all formats and pricing
In This Section
Volume 13, Issue 6 (Nov 2005)


Identification problems for nonclassical integro-differential parabolic equations

N. Abasheeva
  • Sobolev Institute of Mathematics, Acad. Koptyug prosp., 4, 630090, Novosibirsk, Russia. E-mail:
/ A. Lorenzi
  • Department of Mathematics "F. Enriques", Università degli Studi di Milano, via Saldini 50, 20133, Milano, Italy. E-mail:

In this paper we identify a convolution kernel k — i.e. we prove existence and uniqueness of k — in a first-order singular integrodifferential operator equation of Volterra type in two overdetermined problems in the framework of Hilbert spaces. We stress that in the first problem, by virtue of specific nonlocal time conditions, the kernel can be recovered globally in time, while in the latter only locally in time because of conditions that are of time-periodic type.

About the article

Published Online:

Published in Print: 2005-11-01

Citation Information: Journal of Inverse and Ill-posed Problems jiip, ISSN (Online) 1569-3953, ISSN (Print) 0928-0219, DOI: https://doi.org/10.1515/156939405775199523. Export Citation

Comments (0)

Please log in or register to comment.
Log in